Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 137, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 23, 2011, 1:57 AM EDT for 4 counties in Kentucky. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 1:57 AM EDT (05:57 UTC)
- Expired
- Apr 23, 2011, 2:15 AM EDT
- In force
- 18 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Hardin County, KY, Hart County, KY, Larue County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 55 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 6:49 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
603
WUUS53 KLMK 230557
SVRLMK
KYC093-099-123-179-230615-
/O.NEW.KLMK.SV.W.0137.110423T0557Z-110423T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 AM EDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHWESTERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 215 AM EDT/115 AM CDT/
* AT 154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MATHERS MILL...MOVING EAST
AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
HODGENVILLE...
ATHERTONVILLE AND NEW HAVEN...
NEW HOPE AND GETHSEMANE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD WIND DAMAGE IS EXPECTED. WINDS MAY KNOCK DOWN TREES AND
POWER LINES...AND DAMAGE BUILDINGS AND HOMES.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3744 8604 3745 8590 3773 8583 3774 8546
3757 8553 3748 8549 3746 8558 3747 8564
3743 8567 3736 8593
TIME...MOT...LOC 0556Z 249DEG 52KT 3756 8577
WIND...HAIL 60MPH <.50IN
$$
JDG1 follow-up statement
805
WWUS53 KLMK 230606
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
206 AM EDT SAT APR 23 2011
KYC093-230616-
/O.CAN.KLMK.SV.W.0137.000000T0000Z-110423T0615Z/
HARDIN KY-
206 AM EDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDIN COUNTY IS
CANCELLED...
THE STORMS THAT PROMPTED THE WARNING MOVED OFF TO THE EAST.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3744 8604 3744 8590 3756 8586 3758 8583
3762 8580 3774 8548 3757 8553 3748 8549
3746 8558 3747 8564 3743 8567 3736 8593
TIME...MOT...LOC 0606Z 256DEG 36KT 3766 8546 3744 8597
$$
KYC099-123-179-230615-
/O.CON.KLMK.SV.W.0137.000000T0000Z-110423T0615Z/
NELSON KY-LARUE KY-HART KY-
206 AM EDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
/115 AM CDT/ FOR NORTHERN HART...LARUE AND SOUTHERN NELSON
COUNTIES...
AT 203 AM EDT /103 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE FROM GETHSEMANE TO LONE STAR...MOVING EAST AT
40 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
HODGENVILLE...
HOWARDSTOWN AND TALLEY...
BUFFALO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCED WARNING. TAKE COVER NOW!
&&
LAT...LON 3744 8604 3744 8590 3756 8586 3758 8583
3762 8580 3774 8548 3757 8553 3748 8549
3746 8558 3747 8564 3743 8567 3736 8593
TIME...MOT...LOC 0606Z 256DEG 36KT 3766 8546 3744 8597
WIND...HAIL 60MPH <.50IN
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:24 AM EDT, 33 minutes earlier.
Area forecast discussion, Apr 23, 1:24 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 AM EDT SAT APR 23 2011
...UPDATED AVIATION DISCUSSION...
.FORECAST UPDATE...
TORNADO WATCH STILL IN EFFECT FOR MUCH OF SOUTH-CENTRAL INDIANA AND
CENTRAL KENTUCKY. UPSTREAM RADAR IMAGERY INDICATES A LINE OF
SEVERE/TORNADIC CELLS FROM ST LOUIS SOUTHWEST TO SPRINGFIELD
MO...WITH MORE STRONG TO SEVERE...POSSIBLY TORNADIC...STORMS
DEVELOPING IN WESTERN KY AND QUICKLY MOVING OUR WAY. LARGEST THREAT
OVERNIGHT WILL CERTAINLY BE ADDITIONAL HEAVY RAIN AND FLOODING...BUT
DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES WILL BE POSSIBLE
WITH THE STRONGEST STORMS OVERNIGHT. INCREASED POPS TO CATEGORICAL
MOST PLACES OVERNIGHT...WITH SEVERE/HEAVY RAIN WORDING.
UPDATE OUT SOON.
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
...ACTIVE WEATHER PERIOD ON TAP WITH EXCESSIVE RAINFALL AND POSSIBLE
SEVERE WEATHER...
...FLASH FLOOD WATCH REMAINS IN EFFECT FOR THROUGH SATURDAY...
FIRST OFF...HAVE MCS MOVING IN FROM THE SOUTHERN IL/IN BORDER AT
THIS TIME. THIS SYSTEM IS MOVING ALONG A WARM FRONTAL BOUNDARY THAT
IS LIFTING NORTH. HAVE SUFFICIENT COLD AIR ALOFT AND INSTABILITY TO
MAINTAIN THIS LINE AND BRING IN DAMAGING WIND POTENTIAL AS WELL AS
LARGE HAIL THROUGH THE EARLY EVENING HOURS.
NOW...WHAT WILL HAPPEN THE REST OF TONIGHT INTO SATURDAY. MESO-SCALE
MODELS HAVE NOT BEEN HANDLING THE EARLY PART OF THE FORECAST
CONSISTENTLY. HOWEVER...SYNOPTIC SCALE PATTERNS LOOK PRETTY
CONSISTENT FOR LATER THIS EVENING ON. COLD FRONT CURRENTLY OVER
WESTERN MISSOURI WILL MOVE INTO EASTERN MISSOURI THIS EVENING...THEN
INTO THE NORTHWEST CWA OVERNIGHT. THE FRONT IS EXPECTED TO LAY OUT
ROUGHLY ALONG THE AXIS OF THE OHIO RIVER...WHERE IT SHOULD REST THE
REST OF THE PERIOD...AS FLOW ALOFT WILL BE PARALLEL TO THE FRONT.
WITH A COUPLE MORE VORTMAXES EXPECTED TO MOVE THROUGH THE REGION IN
THE FLOW ALOFT...SATURDAY AFTERNOON AND EVENING...AREAS ALONG THE
FRONT WILL SEE MULTIPLE ROUNDS OF MODERATE TO HEAVY RAINFALL. FOR
RAINFALL TOTALS...WENT WITH 2.5-3 INCHES OVER SOUTHERN INDIANA FROM
NOW THROUGH SATURDAY DOWN TO A HALF INCH OR LESS AT THE KY/TN
BORDER. THUS WILL KEEP FLASH FLOOD WATCH IN PLACE.
AS FOR SEVERE WEATHER SATURDAY AND SATURDAY NIGHT...SOUNDINGS
INDICATE MORE SURFACE-BASED STORMS...GIVEN THAT MORE OF REGION WILL
BE FULLY IN THE WARM SECTOR. FORTUNATELY...MODELS INDICATE 850MB
WINDS WILL PEAK OUT IN THE 35-45 KNOT RANGE WITH THE VORTMAXES...SO
SEVERE WINDS ARE NOT EXPECTED AT THIS TIME. HOWEVER...CAPES ARE
FAIRLY HIGH AND WOULD SUPPORT SOME HAIL THREAT.
.LONG TERM (SUNDAY THROUGH FRIDAY)...
...SIGNIFICANT RAINS ANTICIPATED IN THE LONG TERM FORECAST PERIOD...
SUNDAY - TUESDAY...
SUNDAY WE/LL HAVE A FRONTAL BOUNDARY STALLED OUT SOMEWHERE OVER
SOUTHERN INDIANA WITH MULTIPLE WAVES OF PRECIP RIDING ALONG THAT
BOUNDARY. AS A LOW PRESSURE DEVELOPS OVER MO/OK/TX MONDAY
MORNING...THE FRONT WILL MOVE NORTH A BIT PUTTING US IN THE WARM
SECTOR. THIS WILL HELP TO DECREASE RAIN CHANCES OVER SOUTHERN
INDIANA. MOST OF CENTRAL KY SHOULD BE DRY WITH SOME SUNSHINE
PEAKING THROUGH PARTLY CLOUDY SKIES. WITH A STRONG SOUTHERLY
FLOW...TEMPS SHOULD WARM INTO THE LOW TO MID 80S FOR HIGHS AND LOW
TO MID 60S FOR LOWS.
THE LOW PRESSURE WILL STRENGTHEN AND MOVE NE INTO THE GREAT LAKES BY
TUES EVENING. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL PUSH
INTO OUR AREA TUES AND BECOME STATIONARY TO THE NORTH OF THE OHIO
RIVER BY TUES NIGHT. AHEAD AND ALONG OF THIS FRONT SHOWERS AND
THUNDERSTORMS WILL PUSH EAST ACROSS THE AREA TUES. THE 12Z EURO AND
GFS DISAGREE ON HOW FAST THIS PRECIP WILL MAKE IT INTO THE
AREA...BUT GENERALLY IT LOOKS LIKE TUESDAY MORNING WILL BE PRIME FOR
T-STORMS. SOME OF THESE STORMS COULD BE STRONG ESPECIALLY WEST OF
I-65 WITH HEAVY RAINFALL AS WELL. TEMPS TUES SHOULD BE LIMITED TO
MID 70S TO AROUND 80.
WEDNESDAY - FRIDAY...
ANOTHER MORE POTENT LOW PRESSURE WILL THEN MOVE UP THE BOUNDARY
SOMEWHERE ALONG OR NORTH OF THE OHIO RIVER WED/WED NIGHT. ANOTHER
THREAT FOR HEAVY RAINFALL AND POTENTIAL FLASH FLOODING WILL EXIST AS
AN AXIS OF HEAVY RAINFALL LOOKS TO SET UP SOMEWHERE OVER OUR ALREADY
WELL SATURATED FORECAST AREA. STRONG STORMS COULD BE POSSIBLE AS
WELL ESPECIALLY OVER SOUTH CENTRAL KY SOUTH OF THE SFC LOW.
THURS HEAVY RAINS AND T-STORMS SHOULD BE GONE WITH ONLY A FEW SCT
SHOWERS IN THE UPPER TROUGH BEHIND THIS SFC LOW. WE/LL FINALLY SEE
WHAT LOOKS TO BE A FEW DAYS OF DRY WEATHER FRI/SAT BEFORE ANOTHER
WEATHER SYSTEM APPROACHES ON SUN/MON.
TEMPS WILL BE IN THE 70S FOR WED...COOLING TO THE MID 60S FOR THURS
IN THE UPPER TROUGH. A WARM UP FOR FRIDAY AND SATURDAY WILL PUSH
HIGHS BACK INTO THE 70S.
QPF SUMMARY...
TOTAL QPF AMOUNTS FOR THE WEEK LOOK TO BE BETWEEN 2 TO 4 INCHES AT
THIS TIME WITH LOCALLY HIGHER AMOUNTS ANTICIPATED. THE BULK OF THIS
RAIN SHOULD OCCUR TUE-WED.
&&
.AVIATION (00Z TAF ISSUANCE)...
BOUNDARY WITH AMPLE SHOWERS AND THUNDERSTORMS ALONG IT WILL CONTINUE
TO AFFECT THE SDF TERMINAL MOSTLY...WITH STRONG TO SEVERE STORMS
OVER THE NEXT TWO HOURS...WITH GUSTS UP TO 50 KT POSSIBLE. STORMS
ARE NEARING BWG AT THE MOMENT...BUT LOOK WEAKER. STORMS WILL REACH
LEX WITHIN AN HOUR OR TWO JUST LIKE BWG AS WELL. IFR CIGS AND LIFR
VSBYS WILL BE THE RULE WITH ANY STORMS...AND LIKELY ON AND OFF
THROUGH 10Z...THOUGH MOST OF THE REGULAR THUNDERSTORMS WILL CONTAIN
MVFR CIGS/IFR VSBYS.
ANOTHER ROUND OF SHOWERS/STORMS WILL RETURN TO AT LEAST
SDF...PERHAPS LEX AND BWG SATURDAY AFTERNOON SO WE COULD SEE A BREAK
IN CONVECTION IN THE MORNING. NOT INCLUDING WINDS FROM STORMS...SFC
WINDS WILL LIKELY STAY OUT OF THE SOUTH AND REMAIN GUSTY.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR KYZ023>043-
045>049-053>055.
IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR INZ076>079-083-
084-089>092.
&&
UPDATE.........AL
SHORT TERM.....RJS
LONG TERM......AML
AVIATION.......ALHazardous weather outlook, Apr 22, 10:34 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1034 PM EDT FRI APR 22 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-240245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1034 PM EDT FRI APR 22 2011 /934 PM CDT FRI APR 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A TORNADO WATCH IS IN EFFECT FOR MUCH OF THE OUTLOOK AREA THROUGH 2AM EDT. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT OVERNIGHT FOR SOUTH-CENTRAL INDIANA AND MUCH OF CENTRAL AND NORTH CENTRAL KENTUCKY. MORE SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF AN APPROACHING COLD FRONT WILL BRING AMPLE HEAVY RAINFALL TO MANY PLACES OVERNIGHT AS WELL AS THE CHANCE FOR SEVERE WEATHER. ALTHOUGH HEAVY RAINFALL AND FLASH FLOODING WILL BE THE BIGGEST THREATS...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AS WELL AS POSSIBLE TORNADOES. SINCE THESE STORMS WILL AFFECT THE AREA DURING THE OVERNIGHT HOURS...MAKE SURE TO HAVE YOUR NOAA WEATHER RADIO ON ALERT MODE SO YOU CAN BE AWAKENED IN THE EVENT A WARNING IS ISSUED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FRONTAL BOUNDARY WILL STALL AROUND THE OHIO RIVER SATURDAY AND SATURDAY NIGHT...BRINGING MORE ROUNDS OF PRECIPITATION. THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE AT LEAST THROUGH SATURDAY...AND MAY CONTINUE BEYOND THAT. AREA RIVERS LIKELY WILL SEE RAPID RISES...SO STAY TUNED FOR UPDATES TO RIVER FORECASTS OVER THE NEXT COUPLE OF DAYS. IN ADDITION TO THE HEAVY RAINFALL...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STORMS SATURDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL CONTINUE TO BE IN THE FORECAST THROUGH WEDNESDAY EVENING. AS A RESULT...FLOODING CONCERNS WILL LIKELY BE WITH US FOR SEVERAL MORE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED TONIGHT THROUGH SATURDAY EVENING TO REPORT ANY INSTANCES OF SEVERE WEATHER...AS WELL AS ANY FLOODING THAT OCCURS. AL
In the hours before
Special weather statement, Apr 23, 12:13 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1213 AM EDT SAT APR 23 2011
INZ077>079-090>092-KYZ023>025-028>034-230515-
BRECKINRIDGE-BULLITT-CLARK-FLOYD-HANCOCK-HARDIN-HARRISON-HENRY-
JEFFERSON-MEADE-OLDHAM-SCOTT-SHELBY-TRIMBLE-WASHINGTON-
1213 AM EDT SAT APR 23 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...QUARTER SIZE HAIL...AND DAMAGING WINDS ADVANCING THROUGH
SOUTHERN INDIANA AND CENTRAL KENTUCKY...
AT 1207 AM EDT /1107 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE FROM 9 MILES SOUTH OF
BROWNSTOWN TO 6 MILES NORTHWEST OF BRANDENBURG TO 8 MILES NORTHEAST
OF WHITESVILLE...MOVING EAST AT 60 MPH.
FREQUENT LIGHTNING...TORRENTIAL RAIN...QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...ARE EXPECTED WITH THESE STORMS.
* BY 110 AM EDT /1210 AM CDT/ THESE STORMS WILL IMPACT...
LOUISVILLE...
MADISON...
LAGRANGE...
FORT KNOX...
CORYDON...
NEW CASTLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THESE STORMS CAN TOPPLE TREES AND DOWN POWER
LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE
AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES
SHOULD USE CAUTION.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3870 8520 3874 8532 3859 8522 3858 8505
3823 8519 3813 8537 3815 8543 3806 8549
3792 8574 3775 8683 3779 8684 3787 8667
3785 8662 3790 8660 3803 8634 3877 8606
3873 8587 3882 8580 3892 8521
TIME...MOT...LOC 0410Z 255DEG 51KT 3876 8594 3806 8620
3780 8675
13Local storm report, Apr 23, 1:22 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
122 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TSTM WND DMG 4 NNW TELL CITY 38.00N 86.79W
04/23/2011 PERRY IN BROADCAST MEDIA
WEHT RELAYING REPORT OF TREES DOWN
&&
EVENT NUMBER LMK1100535
LGLocal storm report, Apr 23, 1:23 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
123 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TSTM WND DMG 4 NNW TELL CITY 38.00N 86.79W
04/23/2011 PERRY IN BROADCAST MEDIA
WEHT RELAYING REPORT OF TREES DOWN IN TROY... IN
&&
CORRECTED REMARKS
EVENT NUMBER LMK1100535
LGLocal storm report, Apr 23, 1:29 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
129 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM TSTM WND DMG TELL CITY 37.95N 86.76W
04/23/2011 PERRY IN BROADCAST MEDIA
WEHT REPORTS TREES DOWN ON BOYD ROAD OFF OF NEW
IN-237...REPORT OF TRUCK FLIPPED OVER AND DOWNED POWER
LINES
&&
EVENT NUMBER LMK1100536
LGLocal storm report, Apr 23, 1:31 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
131 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM FLOOD TELL CITY 37.95N 86.76W
04/23/2011 PERRY IN BROADCAST MEDIA
WEHT REPORTS S.R. 37 AS WELL AS OTHER SIDE STREETS
FLOODED. DEPTH OF WATER ON ROAD UNKNOWN.
&&
EVENT NUMBER LMK1100537
LGLocal storm report, Apr 23, 1:53 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
153 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM HAIL 4 SSW LEITCHFIELD 37.43N 86.32W
04/23/2011 E0.50 INCH GRAYSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100538
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 12:05 AM EDT | Flash Flood Warning | LMK | Breckinridge, Hancock | 8 hr |
| Apr 23, 12:06 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 24 min |
| Apr 23, 12:13 AM EDT | Special Weather Statement | LMK | Bullitt, Henry, Jefferson, Meade, Oldham, Shelby and 1 more | 62 min |
| Apr 23, 12:29 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 31 min |
| Apr 23, 12:36 AM EDT | Tornado Warning | LMK | Hancock | 24 min |
| Apr 23, 12:50 AM EDT | Flash Flood Warning | LMK | Meade | 6 hr |
| Apr 23, 12:50 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 25 min |
| Apr 23, 1:14 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Henry, Jefferson, Oldham, Shelby, Spencer | 31 min |
| Apr 23, 1:14 AM EDT | Tornado Warning | LMK | Meade | 31 min |
| Apr 23, 1:25 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 20 min |
| Apr 23, 1:32 AM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 28 min |
| Apr 23, 1:38 AM EDT | Tornado Warning | LMK | Henry | 22 min |
| Apr 23, 1:43 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Green, Marion, Taylor | 32 min |
| Apr 23, 2:16 AM EDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 2 more | 29 min |
| Apr 23, 2:18 AM EDT | Tornado Warning | LMK | Boyle, Mercer, Washington | 27 min |
| Apr 23, 2:24 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 36 min |
| Apr 23, 2:27 AM EDT | Tornado Warning | LMK | Hart | 18 min |
| Apr 23, 2:31 AM EDT | Flash Flood Warning | LMK | Grayson, Hardin, Hart, Larue, Nelson | 5 hr |
| Apr 23, 2:43 AM EDT | Tornado Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 32 min |
| Apr 23, 2:45 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Green, Hart, Larue, Marion, Mercer and 3 more | 30 min |
| Apr 23, 2:47 AM EDT | Tornado Warning | LMK | Butler, Edmonson, Grayson | 28 min |
| Apr 23, 3:13 AM EDT | Severe Thunderstorm Warning | LMK | Green, Marion, Taylor | 32 min |
| Apr 23, 3:45 AM EDT | Special Weather Statement | LMK | Casey | 30 min |
| Apr 23, 4:03 AM EDT | Flash Flood Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 65 min |
| Apr 23, 4:12 AM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 33 min |
| Apr 23, 4:16 AM EDT | Special Weather Statement | LMK | Hancock, Jefferson, Meade, Oldham | 44 min |
| Apr 23, 4:39 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 36 min |
| Apr 23, 4:59 AM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 3 hr |
| Apr 23, 5:15 AM EDT | Special Weather Statement | LMK | Ohio | 30 min |
| Apr 23, 5:21 AM EDT | Special Weather Statement | LMK | Anderson, Franklin, Nelson, Scott, Spencer, Washington and 1 more | 24 min |
| Apr 23, 5:29 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 31 min |
| Apr 23, 5:33 AM EDT | Flash Flood Warning | LMK | Breckinridge, Bullitt, Grayson, Hancock, Hardin | 6 hr |
| Apr 23, 5:47 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Nicholas, Scott | 43 min |
| Apr 23, 5:52 AM EDT | Special Weather Statement | LMK | Mercer, Nelson, Washington | 23 min |
| Apr 23, 6:17 AM EDT | Tornado Warning | LMK | Bourbon, Nicholas | 28 min |
| Apr 23, 6:26 AM EDT | Special Weather Statement | LMK | Ohio | 34 min |
| Apr 23, 6:30 AM EDT | Flash Flood Warning | LMK | Butler, Grayson, Ohio | 4 hr |
| Apr 23, 6:51 AM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Boyle, Bullitt, Clark, Fayette and 16 more | 3 hr |
| Apr 23, 7:21 AM EDT | Flash Flood Warning | LMK | Breckinridge, Hancock | 6 hr |
| Apr 23, 7:26 AM EDT | Flash Flood Warning | LMK | Grayson, Hardin, Hart, Larue | 6 hr |
| Apr 23, 7:32 AM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Metcalfe | 28 min |
| Apr 23, 7:51 AM EDT | Flash Flood Warning | LMK | Meade | 5 hr |
| Apr 23, 10:30 AM EDT | River Flood Warning | LMK | Jefferson, Meade | 12 days |
| Apr 23, 10:32 AM EDT | River Flood Warning | LMK | Trimble | 6 days |
| Apr 23, 10:33 AM EDT | River Flood Warning | LMK | Hardin, Nelson | 14 days |
| Apr 23, 10:35 AM EDT | River Flood Warning | LMK | Ohio | 28 days |
| Apr 23, 11:02 AM EDT | Special Weather Statement | LMK | Oldham | 28 min |
| Apr 23, 11:12 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 18 min |
| Apr 23, 11:28 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 32 min |
| Apr 23, 11:48 AM EDT | Special Weather Statement | LMK | Hancock | 27 min |
| Apr 23, 12:01 PM EDT | Special Weather Statement | LMK | Trimble | 29 min |
| Apr 23, 12:22 PM EDT | Special Weather Statement | LMK | Meade | 23 min |
| Apr 23, 12:36 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 24 min |
| Apr 23, 1:18 PM EDT | Special Weather Statement | LMK | Oldham | 27 min |
| Apr 23, 1:28 PM EDT | Special Weather Statement | LMK | Trimble | 32 min |
| Apr 23, 2:13 PM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 62 min |
| Apr 23, 2:34 PM EDT | Flash Flood Warning | LMK | Trimble | 16 hr |
| Apr 23, 2:49 PM EDT | Flash Flood Warning | LMK | Bullitt, Henry, Jefferson, Oldham, Shelby, Spencer | 15 hr |
| Apr 23, 3:32 PM EDT | River Flood Warning | LMK | Bourbon | 31 hr |
| Apr 23, 3:43 PM EDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas, Scott | 47 min |
| Apr 23, 3:51 PM EDT | Special Weather Statement | LMK | Bullitt, Spencer | 39 min |
| Apr 23, 4:17 PM EDT | Flash Flood Warning | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott, Woodford | 5 hr |
| Apr 23, 4:22 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 23 min |
| Apr 23, 4:33 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer | 27 min |
| Apr 23, 4:36 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Franklin, Harrison, Nicholas and 1 more | 39 min |
| Apr 23, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 37 min |
| Apr 23, 4:54 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Woodford | 36 min |
| Apr 23, 5:11 PM EDT | Special Weather Statement | LMK | Hancock, Ohio | 49 min |
| Apr 23, 5:18 PM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 42 min |
| Apr 23, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 27 min |
| Apr 23, 5:20 PM EDT | Special Weather Statement | LMK | Fayette, Woodford | 25 min |
| Apr 23, 5:23 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 37 min |
| Apr 23, 5:26 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 34 min |
| Apr 23, 5:28 PM EDT | River Flood Warning | LMK | Nicholas, Robertson | 67 hr |
| Apr 23, 5:32 PM EDT | Tornado Warning | LMK | Butler, Ohio | 43 min |
| Apr 23, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 32 min |
| Apr 23, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 24 min |
| Apr 23, 5:52 PM EDT | Tornado Warning | LMK | Butler | 23 min |
| Apr 23, 5:53 PM EDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 37 min |
| Apr 23, 5:59 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.